# SDR SRXR201806050042

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Corroded
- Location: Cargo Door
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR INNER STRAP WAS CORRODED AT BS 1717.5.   REPAIRED THE STRAP IAW EA 011-5230-52-A7252 I/R.
